# SDR ASAA0480236

- Difficulty date: April 5, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND EMERGENCY TRACK LIGHT INOPERATIVE UP TO ROW 7.  REPAIRED SHORTED CONNECTOR WIRE.  LIGHTS THEN OPERATED PROPERLY.  (M)
